Mayo Clinic Connect
What is known?
Liked by bt56
Yes, I have sometimes thought that too. It is so outrageous that doctor's were paid big money for prscribing that drug. The more they pushed it on us, whethet we were even sick enough to need it, the more money they received. Why aren't attorneys out there waiting to take our cases, were they paid off by the pharmsceuticals too. I have seen corruption so much, i stay angry most of the time. It is easy to stay angry when you know your illnesses were brought on by greedy doctors. Let's arrest them, and shoot them up with interferon and ribavarin for a year and still how they feel afterwards. This never should have happened!
Jump to this post
I have suggested that to a Dr. at one time.
Just try interferon and ribavirin for just a month
You know to just get a feel for it…. Thank of it as an experiment in medicine
Liked by ldestella
Rather than look it back are there any solutions. I can’t sleep without medication. I am so sad. There is a black spot in my chest that makes everything suck.
I wish for same
Can’t sleep pain in body so bad. I feel like my intier body gets hits by a sleg hammer!! Never goes away.
I m not holding my breath that anything will ever be done to help us.
Again if moderator is listening .
You ask all of us to explain what we feel.
Just a pasifler??
What is your job?? To help?
Well do just that please!
Talk to the dr. / Bosses ,
Should them all here ! We all are asking for something!
Isn’t that why this site was created ?
Not to be an ass…
but it’s time .
I agree lol my bones r in bad shape n i cry all day from such pain.
My god. I’m going insane with sadness and I thought I it was because I am weak and spoiled. So many Doctors and not one has said 26 months of interferon, then 6 more months with interferon/Ribavirin, could do this to me. They shake their heads, maybe make a note, wait till I stop talking and move on. I’m on 3 antidepressants which help, sort of. I don’t talk about it to anyone because I sound like a whiner and no body believes me anyway. The only time I felt ok was when I taking oxicoton for cancer surgery. I’m having minor surgery next week and I’m going to ask the anesthesia guy to put me out slowly so I can feel normal for 15 seconds. marko1 and sueleerock, just say hello and let me know you read this.
If anyone reads it and replies, that helps me too.
It is impossible for anyone to understand how your body changes from taking that poison unless they themselves had to take it. It is unfortunate that we did not research previous to taking the medicine and trusting a doctor to do right by us. I live in a state of disbelief thst they were paid big bucks the more medicine they prescribed. As i said previously my obit has been written with both their names in it, so at least I can do something to warn others about how really corrupt doctor's can be. They both should be jailed for what they did. I am sorry you are so depressed. I have two wonderful sons, a dog who follows me around and a spoiled fat cat. I try and stay happy, eben though I feel like shit. I want my children to have good memories of me because I know I probably won't be around too much longer. Try to go somewhere peaceful, like to a lake or the ocean, that always helped me in the past. Or, escape with a good book, that is something I do all the time. Try and stay strong. There are good doctor's and people that ❤ care.
Happy Easter all
Yes sueleerock I m here to hear you please have a happy day
We all need to have that hope
I to have felt my best this meds that are out there
I don’t know what the answers are.
And from what I m hearing and feeling the Mayo Clinic doesn’t either ….. or they do and will not make it happen for us.
Just a peaceful life.
Free from pain to get on with our lives.
Seriously what the ….. have they start this site for?? Here us Whine???
Again motorator how about some thoughts on all of this
All try to have the best day we can ❤️
Happy Easter to you too Marko1. Just keep on trucking, as the Grateful Dead would say. That seems so long ago that I saw them, when in reality life is going by way too fast. The Mayo Clinic isn't responding probably because we are fucked and they know it. Over time, the after effects from being put on those drugs continues to worsen for us and so the angrier we become. The thing that sucks is the statute of limitations. You have very little time to file a lawsuit so the doctor wins again. Since this has happened to me i make sure and research every drug they try and put me on. Most drugs i decline and just live with pain. Your best bet is to find a good naturopath.
Just thought I'd let everyone know that my stepfather lived to be 96. He was a previous drinker and he smoked a pipe and cigars on occasion. His advice to me was DONT TAKE ANY OF THEIR "MEDICINE." He swore by it, never did and lived to be 96. He refused to even take an NSAID, he took nothing.
There aren’t many people posting here. Maybe they think only a few people suffer like this? Maybe they’re right? Maybe only a few of us do suffer like this. Maybe no one monitors the site?
Believe me, there are thousands. There are other sites that have a lot more people on them. I will find out the name of the one I've been following and post it. I knew about the others way before i became aware of this one. There was a post i read on that site that brought me to this site. Indicating that the mayo clinic actually put a name on our suffering, but offered us no action in fighting back. It is as if we are dying from the inside out and that is supposed to be okay. I have so much anger i would be jailed if i said how i really feel about what the doctor did to me.
I too suffer from such bad depression, my immune system was fried so now i have a lifetime of nasty infusions, i was a RN n now can barely survive, im so so sorry that u r going thru such a hard time also. pm me anytime pls xo
Hi lisa. I am 8 years post Pegasus interferon and ribavirin, and have similar symptoms. I have severe chronic fatigue syndrome and severe fibromyalgia. I have gastritis and eyesight problems. I am barely functioning. I get terrible brain fog as well. I know these symptoms were caused by the interferon. I was very fit and healthy before doing the treatment.
My name is Barbara… I am 19yrs post-interferon (1yr of PEG, after which I relapsed 3mos post treatment & 1 more year of experimentally high-dose IFN, daily injections, plus 2000mg of ribivirin daily). I was extremely ill theentiretime, completely bed-ridden. The 2nd year finally did cure my HCV, but it triggered Type 1 diabetes… the onset at 10mos into tx. But, I could deal with that, until about 6mos post-tx when I realized that I felt ill all of the time. I was starting to lose my memory gradually. Now, at 69, I am far more chronically ill with the post tx syndrome, in chronic pain from joint and connective tissue deterioration. I am housebound and mostly bed-ridden. I have also become very debilitated with terrible memory loss and mental confusion. This is the worst, because I was intelligent, well-educated and quick-witted. My friends say I still am, but for someone who scored a perfect 800 on the verbal portion of the SATs, I constantly fail to bring forth the vocabularly that stood me in such great stead for my entire life. I also suffer from extreme anxiety and panic disorder, which started after I finished my 2nd year of IFN. This is no way to live, my depression is now severe, even with medication.
I pray for you all that your treatment syndrome doesn't continually get worse, as mine did!
version 22.214.171.124.2.3Page loaded in 1.472 seconds